# SDR IPXA2018091033747

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 37,053 hours, 17,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113N2402
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4, RT WING I/B FLAP LOWER SIDE AT CANOE FAIRING HAVE TWO DINGS. REMOVED PANEL REPAIRED IAW SRM 51-70-10-2R REINSTALLED PANEL.
